# SDR WWMA9700064

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Avionics Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT INDICATION CAME ON MOMENTARILY, AFTER 5 MINUTES IT CAME ON AGAIN MOMENTARILY.  SMOKE LIGHT CAME ON FOR THE 3RD TIME AND STAYED ON FOR THE REMAINDER OF THE FLIGHT.  REPLACED THE AVIONICS SMOKE DETECTOR.
